# SDR IPXA2019061094021

- Difficulty date: May 13, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57111134201
- Condition: Cracked
- Location: Frm 46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK FOUND AT R/H FR 46 REF AD 2016-25-27.  REPAIRED PER EO A300-5310-46789-F APPENDIX K
